RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2003, Volume 15, Number 5, Pages 95–105 (Mi mm463)  

This article is cited in 1 scientific paper (total in 1 paper)

Individual-based model for dynamics of infection in nonhomogeneous population

A. A. Romanyukha, A. S. Karkach

Institute of Numerical Mathematics, Russian Academy of Sciences

Abstract: A mathematical model of immune system adaptation is suggested. The energy cost of immunity defense processes is applied as a measure of immune system effectiveness. Estimation of effectiveness is carried out by means of an evolution algorithm that describes the spread of a pathogen in a host population and infectious disease in individuals. The model allows to investigate the patterns of the adaptation process of the immune system to environment factors. In particular the model describes the evolution of energy partitioning between infection immunity and reproduction.

Full text: PDF file (1174 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 19.09.2002

Citation: A. A. Romanyukha, A. S. Karkach, “Individual-based model for dynamics of infection in nonhomogeneous population”, Matem. Mod., 15:5 (2003), 95–105

Citation in format AMSBIB
\Bibitem{RomKar03}
\by A.~A.~Romanyukha, A.~S.~Karkach
\paper Individual-based model for dynamics of infection in nonhomogeneous population
\jour Matem. Mod.
\yr 2003
\vol 15
\issue 5
\pages 95--105
\mathnet{http://mi.mathnet.ru/mm463}
\zmath{https://zbmath.org/?q=an:1031.92015}


Linking options:
  • http://mi.mathnet.ru/eng/mm463
  • http://mi.mathnet.ru/eng/mm/v15/i5/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Bolodurina, Yu. P. Lugovskova, “Optimalnoe upravlenie immunologicheskimi reaktsiyami organizma cheloveka”, Probl. upravl., 5 (2009), 44–52  mathnet
  • Математическое моделирование
    Number of views:
    This page:512
    Full text:199
    References:52
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020